# SDR HNAA2015020600034

- Difficulty date: February 5, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 65,276 hours, 73,669 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO NR 2 PROPELLER REACHED 1243 RPM FOR APPROX 5-10 SEC.  R &R NR 2 PROP INDICATOR & NR 2 NP PROBE AS REQUIRED.  R & R NR 2 HORSECOLLAR PANEL.  RAN ENGINES PERFORMED ALL REQUIRED OPS CHECKS.  OPS CHECK GOOD AT THIS TIME.
